著者典拠情報

標目形:
American Mathematical Society
属性:
Corporate
から見よ参照形:
AMS
A.M.S.
からも見よ参照形:
New York Mathematical Society <DA00511010>
注記:
AACR 1 form: American Mathematical Society. The following heading for an earlier name is a valid AACR 2 heading: New York Mathematical Society
Combinatorics and algebra, 1984: CIP t.p. (American Mathematical Society) introd. (AMS)
Organized in 1888 as the New York Mathematical Society; reorganized in 1894 as the American Mathematical Society, Headquarters: New York
著者典拠ID:
DA00032889


1.

雑誌

雑誌
American Mathematical Society
出版情報: Providence, R.I. : American Mathematical Society, 1963-
巻次(年次): Vol. 25, no. 1 (Jan. 1963)-v. 58, no. 6 (Dec. 1979) ; Issue 80a (Jan. 1980)-issue 99m (Dec. 1999) ; Issue 2000a (Jan. 2000)-
所蔵情報: loading…
2.

雑誌

雑誌
American Mathematical Society
出版情報: Providence : American Mathematical Society, 1950-
巻次(年次): Vol. 1 (1950)-
所蔵情報: loading…
3.

雑誌

雑誌
American Mathematical Society
出版情報: Providence, R.I. : American Mathematical Society, 1979-1992
巻次(年次): Vol. 20 (Jan./Feb. 1979)-v. 45, no. 1 (July/Aug. 1992)
所蔵情報: loading…
4.

雑誌

雑誌
Johns Hopkins University ; American Mathematical Society
出版情報: Baltimore : Johns Hopkins University, 1880-
巻次(年次): Vol. 3 (1880)-
所蔵情報: loading…
5.

雑誌

雑誌
American Mathematical Society
出版情報: Providence, R.I. : American Mathematical Society, c1967-c1992
巻次(年次): Vol. 1 (1967)-v. 39, no. 3 (1992)
所蔵情報: loading…
6.

雑誌

雑誌
American Mathematical Society
出版情報: Providence, R.I. : American Mathematical Society, [1979]-
巻次(年次): Vol. 1, no. 1 (1979)-
所蔵情報: loading…
7.

雑誌

雑誌
American Mathematical Society
出版情報: Providence : American Mathematical Society
巻次(年次): 1 (1894/1895)-v. 84, no. 6 (1978)
所蔵情報: loading…
8.

雑誌

雑誌
American Mathematical Society
出版情報: Providence : American Mathematical Society, 1954-
巻次(年次): Issue no. 1 (Feb. 1954)-issue no. 28 (Dec. 1957) ; V. 5, no. 1 (Feb. 1958)- = Issue no. 29 (Feb. 1958)-
所蔵情報: loading…
9.

雑誌

雑誌
American Mathematical Society
出版情報: Lancaster, Pa. : Macmillan, 1900-
巻次(年次): Vol. 1 (1900)-
所蔵情報: loading…
10.

雑誌

雑誌
American Mathematical Society
出版情報: Povidence, R.I. : American Mathematical Society, 1950-
巻次(年次): No. 1 (1950)-no. 153 (1974) ; V. 1, issue 1 (Jan. 1975)- = No. 154 (Jan. 1975)-
所蔵情報: loading…